# SDR MALA020586

- Difficulty date: September 27, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 521449
- Part serial: F9932846
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT GREEN SYSTEM HI TEMP LIGHT ILLUMINATED APPROXIMATELY 1 HOUR INTO FLIGHT.  MAINTENANCE REPLACED NR 3 ENGINE EDP.  OPS AND CHECK LEAK GOOD.
